# SDR A6WA201542383

- Difficulty date: February 8, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 27,811 hours, 26,697 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Fms
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT APPROX 80 KTS, BTMS 5, 5, 3 & 5.  FMS FAILED ON TAKEOFF.  COMPLIED WITH FIM FAULT RESET OF FMS.  OPERATIONS OKAY.  IAW MX HIGH ENERGY STOP INSPECTION NOT REQUIRED.
